# SDR CALA2017082802910

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: D5347045820090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SKIN/STRAP CORRODED AFT SIDE OF FR64, STR43L-SRT43R. REMOVED AND REPLACED BUTT-STRAP AT FR64 STR 42R-32L IAW SRM 51-42-11.
